Juan L. Varona
Juan L. Varona
Departamento de Matemáticas y Computación, Universidad de La Rioja
Bestätigte E-Mail-Adresse bei unirioja.es - Startseite
TitelZitiert vonJahr
Graphic and numerical comparison between iterative methods
JL Varona
The Mathematical Intelligencer 24 (1), 37-46, 2002
1822002
Asymptotic estimates for Apostol-Bernoulli and Apostol-Euler polynomials
L Navas, F Ruiz, J Varona
Mathematics of Computation 81 (279), 1707-1722, 2012
342012
The misfortunes of a trio of mathematicians using computer algebra systems. Can we trust in them
AJ Durán, M Pérez, JL Varona
Notices of the AMS 61 (10), 1249-1252, 2014
32*2014
The “Gauss-Seidelization” of iterative methods for solving nonlinear equations in the complex plane
JM Gutiérrez, ÁA Magreñán, JL Varona
Applied Mathematics and Computation 218 (6), 2467-2479, 2011
312011
Fourier series of functions whose Hankel transform is supported on [0, 1]
JL Varona
Constructive Approximation 10 (1), 65-75, 1994
291994
Two notes on convergence and divergence ae of Fourier series with respect to some orthogonal systems
JJ Guadalupe, M Pérez, FJ Ruiz, JL Varona
Proceedings of the American Mathematical Society 116 (2), 457-464, 1992
281992
A Whittaker-Shannon-Kotel’nikov sampling theorem related to the Dunkl transform
Ó Ciaurri, J Varona
Proceedings of the American Mathematical Society 135 (9), 2939-2947, 2007
272007
Harmonic analysis associated with a discrete Laplacian
Ó Ciaurri, TA Gillespie, L Roncal, JL Torrea, JL Varona
Journal d'Analyse Mathématique 132 (1), 109-131, 2017
252017
Asymptotic behaviour of orthogonal polynomials relative to measures with mass points
JJ Guadalupe, M Pérez, FJ Ruiz, JL Varona
Mathematika 40 (2), 331-344, 1993
241993
The multiplier of the interval [− 1, 1] for the Dunkl transform on the real line
JJ Betancor, Ó Ciaurri, JL Varona
Journal of Functional Analysis 242 (1), 327-336, 2007
232007
Mean and almost everywhere convergence of Fourier–Neumann series
Ó Ciaurri, JJ Guadalupe, M Pérez, JL Varona
Journal of mathematical analysis and applications 236 (1), 125-147, 1999
231999
Rational values of the arccosine function
JL Varona
Central European Journal of Mathematics 4 (2), 319-322, 2006
222006
Weak behaviour of Fourier-Jacobi series
JJ Guadalupe, M Pérez, JL Varona
Journal of approximation theory 61 (2), 222-238, 1990
221990
Mean and weak convergence of Fourier-Bessel series
JJ Guadalupe, M Pérez, FJ Ruiz, JL Varona
Journal of mathematical analysis and applications 173 (2), 370-389, 1993
211993
Convergencia en Lp con pesos de la serie de Fourier respecto de algunos sistemas ortogonales
JL Varona
Tesis Doctoral, Sem. Mat. Garcıa de Galdeano, sec. 2, 1989
201989
A Simple Computation of ζ (2k)
Ó Ciaurri, LM Navas, FJ Ruiz, JL Varona
The American Mathematical Monthly 122 (5), 444-451, 2015
192015
Nonlocal discrete diffusion equations and the fractional discrete Laplacian, regularity and applications
Ó Ciaurri, L Roncal, PR Stinga, JL Torrea, JL Varona
Advances in Mathematics 330, 688-738, 2018
162018
Weighted norm inequalities for polynomial expansions associated to some measures with mass points
JJ Guadalupe, M Pérez, FJ Ruiz, JL Varona
Constructive Approximation 12 (3), 341-360, 1996
161996
Fractional discrete Laplacian versus discretized fractional Laplacian
O Ciaurri, L Roncal, PR Stinga, JL Torrea, JL Varona
arXiv preprint arXiv:1507.04986, 2015
152015
Advances in aliquot sequences
M Benito, J Varona
Mathematics of computation 68 (225), 389-393, 1999
151999
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20